메뉴 건너뛰기




Volumn 249, Issue 5-6, 1998, Pages 401-408

A Maxwellian path to the q-nonextensive velocity distribution function

Author keywords

[No Author keywords available]

Indexed keywords

DILUTE GAS; EQUILIBRIUM DISTRIBUTION FUNCTIONS; Q STATISTICS; RADIATING ATOMS; RANDOM THERMAL MOTION; SPECTRAL LINE;

EID: 0043080041     PISSN: 03759601     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0375-9601(98)00710-5     Document Type: Article
Times cited : (371)

References (41)
  • 7
    • 0030142740 scopus 로고    scopus 로고
    • B.M. Boghosian, Phys. Rev. E 53 (1996) 4754; C. Antenodo, C. Tsallis, J. Mol. Liq. 71 (1997) 255.
    • (1996) Phys. Rev. E , vol.53 , pp. 4754
    • Boghosian, B.M.1
  • 25
    • 0000681124 scopus 로고
    • A.M. Mariz, Phys. Lett. A 165 (1992) 409; J.D. Ramshaw, Phys. Lett. A 175 (1993) 169.
    • (1992) Phys. Lett. A , vol.165 , pp. 409
    • Mariz, A.M.1
  • 26
    • 0002038577 scopus 로고
    • A.M. Mariz, Phys. Lett. A 165 (1992) 409; J.D. Ramshaw, Phys. Lett. A 175 (1993) 169.
    • (1993) Phys. Lett. A , vol.175 , pp. 169
    • Ramshaw, J.D.1
  • 34
    • 0141701878 scopus 로고
    • Thermodynamics and statistical mechanics
    • Academic Press, New York
    • A. Sommerfeld, Thermodynamics and Statistical Mechanics, Lectures on Theoretical Physics, Vol. V (Academic Press, New York, 1993).
    • (1993) Lectures on Theoretical Physics , vol.5
    • Sommerfeld, A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.